Solution of a knapsack problem
Diskretnyj analiz i issledovanie operacij, no. 29 (1989), pp. 41-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1989_29_a4,
author = {A. I. Erzin},
title = {Solution of a knapsack problem},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {41--56},
year = {1989},
number = {29},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1989_29_a4/}
}
A. I. Erzin. Solution of a knapsack problem. Diskretnyj analiz i issledovanie operacij, no. 29 (1989), pp. 41-56. http://geodesic.mathdoc.fr/item/DA_1989_29_a4/